Year 2018, Volume , Issue 21, Pages 78 - 85 2018-02-27

Topological Mappings via Bδg-Closed Sets

Raja MARUTHAMUTHU [1] , Seenivasagan NARAYANASAMY [2] , Ravi OTCHANATHEVAR [3]


In this paper we introduce a new class of functions called  Bδg-continuous functions. We obtain several characterizations and some their properties. Also we investigate its relationship with other types of functions. Further we introduce and study a new class of functions namely Bδg-irresolute.

Bδg-closed set, δ-continuous function, Bδg-continuous function, Bδg-irresolute function
  • [1] Arya S. P. and Nour T. M., Characterizations of s-normal spaces, Indian J. Pure. Appl. Math., 21 (8) (1990), 717-719.
  • [2] Devi R., Balachandran K. and Maki H., On generalized ®-continuous and ®- generalized continuous functions, For East J. Math Sci. Special Volume, Part I (1997), 1-15.
  • [3] Dontchev J. and Ganster M., On ±-generalized closed sets and T3=4-spaces, Mem. Fac. Sci. Kochi Univ. Ser. A, Math., 17 (1996), 15-31.
  • [4] Lellis T. M. and Meera D. B., Some new classes of generalized continuous functions, Proceedings of the ICMCS 2011, 431-434.
  • [5] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer Math. Monthly, 70 (1963), 36-41.
  • [6] Levine N., Generalized closed sets in Topology, Rend. Circ. Math. Palermo, 19(2) (1970), 89-96.
  • [7] Mashhour A. S., Abd El-Monsef M. E. and El-Deeb S. N., On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt 55 (1982), 47-53.
  • [8] Meera D. B., New Type of Generalized Closed sets In Topological Spaces, (Communicated).
  • [9] Njastad O., On some classes of nearly open sets, Paci¯c J. Math., 15 (1965), 961-970.
  • [10] Noiri T., Super-continuity and some strong forms of continuity, Indian J. Pure. Appl Math., 15 (1984), 241-250.
  • [11] Tong J., On Decomposition of continuity in topological spaces, Acta Math. Hungar., 54 (1-2) (1989), 51-55.
  • [12] Veera K., ^g-closed sets in topological spaces, Bull. Allah. Math. Soc., 18 (2003), 99-112.
  • [13] Velicko N. V., H-closed topological spaces, Amer. Math. Soc. Transl., 78 (1968), 103-118.
Primary Language en
Journal Section Research Article
Authors

Author: Raja MARUTHAMUTHU

Author: Seenivasagan NARAYANASAMY

Author: Ravi OTCHANATHEVAR

Dates

Publication Date : February 27, 2018

Bibtex @research article { jnt408184, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {78 - 85}, doi = {}, title = {Topological Mappings via B\δg-Closed Sets}, key = {cite}, author = {MARUTHAMUTHU, Raja and NARAYANASAMY, Seenivasagan and OTCHANATHEVAR, Ravi} }
APA MARUTHAMUTHU, R , NARAYANASAMY, S , OTCHANATHEVAR, R . (2018). Topological Mappings via Bδg-Closed Sets. Journal of New Theory , (21) , 78-85 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/35754/408184
MLA MARUTHAMUTHU, R , NARAYANASAMY, S , OTCHANATHEVAR, R . "Topological Mappings via B&delta;g-Closed Sets". Journal of New Theory (2018 ): 78-85 <https://dergipark.org.tr/en/pub/jnt/issue/35754/408184>
Chicago MARUTHAMUTHU, R , NARAYANASAMY, S , OTCHANATHEVAR, R . "Topological Mappings via B&delta;g-Closed Sets". Journal of New Theory (2018 ): 78-85
RIS TY - JOUR T1 - Topological Mappings via B&delta;g-Closed Sets AU - Raja MARUTHAMUTHU , Seenivasagan NARAYANASAMY , Ravi OTCHANATHEVAR Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 78 EP - 85 VL - IS - 21 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2018 ER -
EndNote %0 Journal of New Theory Topological Mappings via B&delta;g-Closed Sets %A Raja MARUTHAMUTHU , Seenivasagan NARAYANASAMY , Ravi OTCHANATHEVAR %T Topological Mappings via B&delta;g-Closed Sets %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 21 %R %U
ISNAD MARUTHAMUTHU, Raja , NARAYANASAMY, Seenivasagan , OTCHANATHEVAR, Ravi . "Topological Mappings via B&delta;g-Closed Sets". Journal of New Theory / 21 (February 2018): 78-85 .
AMA MARUTHAMUTHU R , NARAYANASAMY S , OTCHANATHEVAR R . Topological Mappings via B&delta;g-Closed Sets. JNT. 2018; (21): 78-85.
Vancouver MARUTHAMUTHU R , NARAYANASAMY S , OTCHANATHEVAR R . Topological Mappings via B&delta;g-Closed Sets. Journal of New Theory. 2018; (21): 85-78.